Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 178, NWS Austin/San Antonio, TX

May 12, 2023Kinney County, Maverick County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 12, 2023, 6:38 PM CDT for Kinney County, Maverick County, Val Verde County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2023, 6:38 PM CDT (23:38 UTC)
Expired
May 12, 2023, 7:45 PM CDT
In force
67 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Kinney County, TX, Maverick County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 35 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 2:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2023-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2023-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3718 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

730 
WUUS54 KEWX 122338
SVREWX
TXC271-323-465-130045-
/O.NEW.KEWX.SV.W.0178.230512T2338Z-230513T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
638 PM CDT Fri May 12 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Kinney County in south central Texas...
  Northern Maverick County in south central Texas...
  Southeastern Val Verde County in south central Texas...

* Until 745 PM CDT.

* At 637 PM CDT, severe thunderstorms were located along a line
  extending from 14 miles south of Del Rio to 17 miles northwest of
  Normandy to 9 miles west of Quemado, moving northeast at 35 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Del Rio, Brackettville, Spofford, Quemado, Darling, Amanda,
  Laughlin AFB, Val Verde Park, Anacacho, Standart, Alamo Village,
  Normandy, Paloma, Laughlin AFB Aux Field, Turkey Mountain, Fort
  Clark Springs, Escondido Estates and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2886 10059 2889 10059 2891 10062 2890 10063
      2910 10067 2917 10078 2920 10077 2926 10081
      2928 10087 2931 10090 2963 10069 2962 10052
      2942 10011 2893 10011
TIME...MOT...LOC 2337Z 247DEG 31KT 2916 10089 2910 10079 2896 10079 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BRADY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:22 PM CDT, 16 minutes earlier.

Area forecast discussion, May 12, 6:22 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
622 PM CDT Fri May 12 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Saturday night)
Issued at 232 PM CDT Fri May 12 2023

Key points:

-A Severe Thunderstorm Watch for the Rio Grande Plains is in effect
until 10 PM.

-Rounds of moderate to heavy rains expected to begin later this
afternoon and continue into next week.

-A Flood Watch has been issued beginning this evening and continuing
through Saturday, and may be extended beyond Saturday.

-3 to 6 inches of rain are expected over many areas with isolated
totals of up to 10 inches possible.

-Be sure to have multiple ways to receive flood and severe weather-
related warnings.

Discussion:

A mid level low is moving from northern Mexico into the Big Bend
region of Texas this afternoon. Thunderstorms have developed over
the higher terrain in Mexico and so far movement has been a bit
somewhat erratic. This mid-level system will move slowly toward the
northeast during this period and bring convection into South Central
Texas.

The morning sounding at DRT showed around 4000 j/kg of CAPE and PW
of 1.50 inches. However, the deep layer shear is only around 15 kts.
Even with this low shear with that much CAPE there is a chance for
strong to severe storms this afternoon and evening. Mid-level lapse
are also quite steep and the most likely severe threat will be for
large hail with damaging wind gusts also likely. A Severe
Thunderstorm Watch is now in effect for the Rio Grande Plains until
10 PM.

The PW values are forecast to increase this evening to near the 90th
percentile of the climatological database. This suggests that
locally heavy rain is possible with storms. The weak deep layer flow
also suggests slow storm movement. This combination will mean a
chance for excessive rainfall from slow moving heavy rain producing
storms. We have continued the Flood Watch through Saturday afternoon
and early evening. This system will propagate across our CWA tonight
and Saturday. At this time our best timing is for storms to start
around sunset over the Rio Grande region, reaching the San Antonio
area between 9PM and midnight, and the Austin area between midnight
and 3AM. Showers and storms will continue Saturday and Saturday
night as the mid-level low continues to spin slowly across Texas.
The heaviest rainfall will shift to the area east of I-35/I-37
during the day Saturday. Saturday night the low level flow will turn
more easterly and PW will decrease slightly and there be less chance
for locally heavy rain. Rainfall totals across the CWA will be 3-6
inches with local amounts up to 10 inches.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 232 PM CDT Fri May 12 2023

A broad area of low pressure located from the intermountain region
southward into northern Mexico and a subtropical ridge over the Gulf
of Mexico will remain in place as we head into late this weekend and
early next week. This broad, upper low along with the possibility of
a weak frontal boundary dropping southward will provide a good
pattern for additional showers and thunderstorms. While there is
uncertainty regarding the southward progression of the frontal
boundary, confidence remain good for additional rounds of showers and
thunderstorms across south central Texas. The latest trend in the
model data tends to favor most of south central Texas with high rain
chances on Sunday. As we head into Monday, our western areas
including the Rio Grande plains, southern Edwards Plateau and into
the Hill Country and I-35 corridor near San Antonio remain favored
for additional showers and storms, with lower rain chances farther
east through the remainder of the region.

For the mid-week period, the subtropical ridge axis to our east
begins to break down, allowing for a weak upper trough axis to move
through the region. We will keep additional rain chances in the
forecast, but rain chances will ease a bit as shower and thunderstorm
activity trends down to scattered coverage. For Thursday and Friday,
an upper low tries to deepen over the Baja Peninsula. Our region will
see a return of active southwest flow aloft. Additional rain chances
will continue across the region, but we will keep them on the low
side and primarily favored during the peak heating hours.

High Temperatures on Sunday and Monday will remain in the mid 70s to
lower 80s due to expected cloud cover and rain chances. A gradual
warming trend will then take over through the remainder of the
period, with highs warming into the lower 80s to near 90. Overnight
lows through the period will remain in the lower 60s to lower 70s.

&&

.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Fri May 12 2023

For DRT, conditions begin with MVFR conditions due to visibility
from nearby -TSRA which are expected to continue to impact the site
through around 05Z. For San Antonio and Austin sites, expect
thunderstorms a bit later between 05-07Z. As thunderstorms move
through, IFR conditions will be possible. Models are still having a
hard time depicting conditions after this initial line of storms, so
continued the trend of shower chances for much of the day, although
some breaks in precipitation are likely.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  83  68  81 /  50  70  70  80
Austin Bergstrom Intl Airport  69  81  66  81 /  50  70  70  80
New Braunfels Muni Airport     69  81  67  81 /  70  80  70  80
Burnet Muni Airport            67  80  66  79 /  60  90  70  80
Del Rio Intl Airport           68  80  68  81 /  90  60  80  70
Georgetown Muni Airport        69  81  66  80 /  50  80  70  80
Hondo Muni Airport             66  77  66  79 /  90  80  80  80
San Marcos Muni Airport        69  81  66  81 /  60  80  70  80
La Grange - Fayette Regional   71  82  70  81 /  40  60  50  70
San Antonio Intl Airport       68  79  67  79 /  80  90  80  80
Stinson Muni Airport           69  79  68  80 /  80  80  80  80

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday evening for Atascosa-Bandera-Bastrop-
Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette-
Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-
Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde-
Williamson-Wilson-Zavala.

&&

Short-Term...05
Long-Term...Platt
Aviation...27
Hazardous weather outlook, May 12, 3:21 AM CDT, 15 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
321 AM CDT Fri May 12 2023

TXZ171>173-183>194-202>209-217>225-228-130830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
321 AM CDT Fri May 12 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Confidence continues to increase for periods of widespread heavy
rainfall and flooding beginning tonight across South Central
Texas. There is a level 2 to 3 out of 4 risk of excessive
rainfall leading to flooding.

A Flood Watch is in effect beginning this evening across all of
South Central Texas. This is an evolving forecast. So, be sure to
check the forecast frequently for updates.

Now is the time to plan for possible high impact flooding
beginning tonight. Flash flooding could be especially dangerous
tonight when it is more difficult to recognize at night.

There is also a level 1 to 2 out of 5 risk for severe storms
across most of the area late this afternoon through tonight. Large
hail and damaging wind gusts are the main severe weather threats,
however, cannot rule out a tornado or two.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Confidence continues to increase for periods of widespread heavy
rainfall and flooding Saturday through Sunday, and possibly into
next week. Confidence is moderate to high that widespread rainfall
totals of 3 to 6 inches will occur this weekend, favoring areas
from the Rio Grande to along the I-35 corridor to near the Coastal
Plains. Locally higher amounts around 10+ inches are possible,
though very difficult to pinpoint where, at this time. There is a
level 2 to 3 out of 4 risk of excessive rainfall leading to
flooding on Saturday and 1 to 2 out of 4 risk Sunday through
Tuesday.

A Flood Watch is in effect beginning this evening and continuing
through Saturday across all of South Central Texas. It is possible
that it may be extended beyond Saturday. This is an evolving
forecast. So, be sure to check the forecast frequently for
updates.

Now is the time to plan for possible high-impact flooding this
weekend. Flash flooding could be especially dangerous at night
when it is more difficult to recognize. Rises are expected on
area rivers, some into moderate to major flood categories.

There is also a level 1 to 2 out of 5 risk for severe storms
across most of the area on Saturday, with large hail and damaging
wind gusts the main severe weather concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 12, 3:56 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
356 PM CDT Fri May 12 2023

TXZ183-122145-
Val Verde TX-
356 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of north central Val
Verde County through 445 PM CDT...

At 356 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of Juno, moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central Val
Verde County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3029 10115 2996 10118 2994 10145 3029 10150
TIME...MOT...LOC 2056Z 185DEG 22KT 3005 10134

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 12, 4:36 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
436 PM CDT Fri May 12 2023

TXZ183-122215-
Val Verde TX-
436 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of northwestern Val
Verde County through 515 PM CDT...

At 435 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Langtry, moving north at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Langtry, Shumla, Pumpville and Pandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3029 10176 3029 10111 2974 10140 2975 10142
      2977 10140 2975 10144 2979 10146 2976 10154
      2981 10154 2980 10157 2977 10158 2977 10163
      2976 10164 2977 10166 2976 10171 2978 10172
      2978 10176
TIME...MOT...LOC 2135Z 168DEG 25KT 2992 10152

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 12, 4:42 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
442 PM CDT Fri May 12 2023

TXZ183-122230-
Val Verde TX-
442 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of east central Val
Verde County through 530 PM CDT...

At 442 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Long Point, or 11 miles southeast of Comstock,
moving northwest at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Comstock, Loma Alta, Box Canyon, Amistad Acres, Seminole Canyon State
Park, Devils Shores, Pafford Crossing, Rough Canyon Recreation Area,
Spur 406 Campground, Devils River State Nat Area Big Satan,
Vinegarone and Devils River State Nat Area Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 2995 10074 2954 10082 2950 10117 2952 10118
      2953 10126 2957 10124 2962 10125 2963 10126
      2962 10128 2959 10128 2957 10129 2958 10130
      2965 10130 2966 10131 2987 10134
TIME...MOT...LOC 2142Z 157DEG 17KT 2959 10102

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 12, 5:17 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
517 PM CDT Fri May 12 2023

TXZ183-202-217-122315-
Maverick TX-Kinney TX-Val Verde TX-
517 PM CDT Fri May 12 2023

...Strong thunderstorms will impact portions of southwestern Kinney,
northwestern Maverick and southeastern Val Verde Counties through 615
PM CDT...

At 517 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amistad Acres to near Cienegas Terrace to
8 miles west of Quemado. Movement was north at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Comstock, Quemado, Lake View, Amistad Acres, Laughlin AFB,
Shumla, Cienegas Terrace, Amistad Village, Black Brush Point,
Seminole Canyon State Park, Amanda, Box Canyon, Val Verde Park,
Standart, Diablo East, Governors Landing, Long Point, Normandy and
Pecos River Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 2987 10138 2972 10079 2903 10045 2890 10061
      2894 10065 2909 10067 2917 10078 2926 10081
      2936 10100 2946 10106 2947 10115 2952 10118
      2952 10125 2962 10125 2958 10131 2965 10130
      2965 10136 2975 10142 2977 10140 2975 10145
TIME...MOT...LOC 2217Z 195DEG 20KT 2950 10121 2929 10096 2891 10075

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 12, 5:42 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
542 PM CDT Fri May 12 2023

TXZ183-122330-
Val Verde TX-
542 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of northwestern Val
Verde County through 630 PM CDT...

At 542 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pandale, or 20 miles north of Langtry, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3029 10145 3003 10146 3002 10167 3029 10173
TIME...MOT...LOC 2242Z 176DEG 16KT 3011 10157

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Local storm report, May 12, 6:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     LAKE VIEW               29.46N 100.95W
05/12/2023  M62 MPH          VAL VERDE          TX   PUBLIC

            A 62 MPH THUNDERSTORM WIND GUST REPORT CAME
            IN FROM THE LAKE VIEW AREA NORTH OF THE CITY
            OF DEL RIO.

&&

OB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:34 PM CDTSpecial Weather StatementEWXVal Verde41 min
May 12, 3:56 PM CDTSpecial Weather StatementEWXVal Verde49 min
May 12, 4:00 PM CDTSevere Thunderstorm WarningEWXVal Verde33 min
May 12, 4:36 PM CDTSpecial Weather StatementEWXVal Verde39 min
May 12, 4:41 PM CDTSevere Thunderstorm WarningEWXVal Verde64 min
May 12, 4:42 PM CDTSpecial Weather StatementEWXVal Verde48 min
May 12, 5:17 PM CDTSpecial Weather StatementEWXKinney58 min
May 12, 5:42 PM CDTSpecial Weather StatementEWXTerrell48 min
May 12, 5:58 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 12, 6:07 PM CDTSevere Thunderstorm WarningEWXVal Verde53 min
May 12, 6:43 PM CDTSpecial Weather StatementEWXMaverick47 min
May 12, 6:53 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.